Differential and Integral Equations

On asymptotic stability for linear viscoelastic fluids

Mauro Fabrizio and Barbara Lazzari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 3 (1993), 491-505.

Dates
First available in Project Euclid: 4 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370378426

Mathematical Reviews number (MathSciNet)
MR1202554

Zentralblatt MATH identifier
0776.76010

Subjects
Primary: 76A10: Viscoelastic fluids
Secondary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 73F15

Citation

Fabrizio, Mauro; Lazzari, Barbara. On asymptotic stability for linear viscoelastic fluids. Differential Integral Equations 6 (1993), no. 3, 491--505. https://projecteuclid.org/euclid.die/1370378426


Export citation